# SDR P2EA00227

- Difficulty date: July 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Worn
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, WHILE COMPLYING WITH VANGUARD EO NR 963727A065 FRUEGER FLAP FITTING INSPECTION FOUND THREE ACTUATOR MOUNT LUGS WORN DUE TO MISSING RUB STRIPS.  NR 1 LEFT FSS 180.36, NR 3 RIGHT FSS 129.80 AND NR 4 RIGHT FSS 180.36.  WEAR DEPTH MEASURED NR 1 .012 DEEP, NR 3 .004 INCHES DEEP, AND NR 4 .018 DEEP.  REPAIRED KRUEGER FLAP ACTUATOR MOUNT LUGS PER SPAR MPP NR B737-NJ-00-57-005 DATED JULY 13, 2000.  (M)
